Stopping medication


#1

My husband was diagnosed 19 years ago, and we’ve managed pretty well. He was discharged from hospital about 11 hours ago following and unrelated health problem but, due to vomiting in the preceding 48 hours, he had had a Rotigotine patch applied rather than his usual regime of Stalevo/Amantidine. All of these medications warn against the dangers of stopping medication, but nothing tells you what to look out for if they are stopped through no fault of the PWP. My husband is an intelligent man but, and normally reasonably self supporting in terms of his own personal hygiene but at the moment, he can hardly string two intelligible words together, and is incapable of wiping his own backside. Any ideas out there about how long this is likely to continue once a normal drug regime is reimposed?


#2

Hi grannybaker,

Welcome to the forum.
We’re sure some of our members will respond to you soon. While you’re waiting to hear from them about their experiences it may help to talk to a medical professional about your husband’s change of medications and how this will effect him. Please feel free to call our Helpline on 0808 800 0303, our advisers will be happy to provide advice and information about his treatments. You can also email: [email protected].

Best wishes,
Edwina
Moderation Team